# SDR AALA201705169047

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 90,790 hours, 14,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ARROW SIGN ON THE LOWER LAVATORY HAS PROTRUDING METAL.  SECURED THE SIGN.  OPERATIONAL CHECKED GOOD.
